Geno Nikolov
Geno Nikolov
Професор по математика, СУ "Св. Климент Охридски"
Потвърден имейл адрес: fmi.uni-sofia.bg - Начална страница
Заглавие
Позовавания
Позовавания
Година
Sharp bounds for the extreme zeros of classical orthogonal polynomials
DK Dimitrov, GP Nikolov
Journal of Approximation Theory 162 (10), 1793-1804, 2010
382010
On the error term of symmetric Gauss-Lobatto quadrature formulae for analytic functions
D Hunter, G Nikolov
Mathematics of computation 69 (229), 269-282, 2000
352000
Inequalities for ultraspherical polynomials. Proof of a conjecture of I. Raşa
G Nikolov
Journal of Mathematical Analysis and Applications 418 (2), 852-860, 2014
222014
Duffin and Schaeffer type inequality for ultraspherical polynomials
B Bojanov, G Nikolov
journal of approximation theory 84 (2), 129-138, 1996
211996
On certain definite quadrature formulae
G Nikolov
Journal of computational and applied mathematics 75 (2), 329-343, 1996
181996
Numerical methods and applications
I Dimov, S Fidanova, I Lirkov
Berlin, Heidelberg, 2015
152015
Gaussian quadrature of Chebyshev polynomials
DB Hunter, G Nikolov
Journal of computational and applied mathematics 94 (2), 123-131, 1998
151998
Bivariate polynomials of least deviation from zero
BD Bojanov, W Haußmann, GP Nikolov
Canadian Journal of Mathematics 53 (3), 489-505, 2001
132001
Inequalities of Duffin--Schaeffer Type
G Nikolov
SIAM journal on mathematical analysis 33 (3), 686-698, 2001
132001
Inequalities of duffin-schaeffer type ii
G Nikolov
Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences, 2003
112003
On the inequality of I. Schur
L Milev, G Nikolov
Journal of Mathematical Analysis and Applications 216 (2), 421-437, 1997
111997
Error Bounds for Gauss Type Quadrature Formulas Related to Spaces of Splines with Equidistant Knots
P Kohler, G Nikolov
Journal of Approximation Theory 81 (3), 368-388, 1995
111995
Best One-Sided L^ 1-Approximation by Blending Functions
BD Bojanov, DP Dryanov, W Haussmann, GP Nikolov
Mathematical Research 107, 85-106, 1999
101999
On the L2 Markov Inequality with Laguerre Weight
G Nikolov, A Shadrin
Progress in approximation theory and applicable complex analysis, 1-17, 2017
92017
On the Markov inequality in the L2-norm with the Gegenbauer weight
D Aleksov, G Nikolov, A Shadrin
Journal of Approximation Theory 208, 9-20, 2016
92016
Markov-type inequalities in the L2-norms induced by the Tchebycheff weights
G Nikolov
Arch. Inequal. Appl 1 (3-4), 361-375, 2003
92003
On certain Duffin and Schaeffer type inequalities
G Nikolov
Journal of approximation theory 93 (1), 157-176, 1998
91998
Error bounds for optimal definite quadrature formulae
P Kohler, G Nikolov
Journal of Approximation Theory 81 (3), 397-405, 1995
91995
Markov L2 inequality with the Gegenbauer weight
D Aleksov, G Nikolov
Journal of Approximation Theory 225, 224-241, 2018
82018
Cubature formulae for the disk using Radon projections
G Nikolov
East journal on approximations 14 (4), 401-410, 2008
82008
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20